# SDR FDEA200901220310

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 58,344 hours, 13,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: ADA37521
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, L4 DOOR FWD 3RD FROM BOTTOM STOP FITTING CRACKED.  REMOVED AND REPLACED AS PER SRM 51-35-01 VOL. II. THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
